# SDR USAA010179

- Difficulty date: February 26, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 32,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .250 INCH, BS 380 BETWEEN STRINGER 8-9L.  INSTALLED DOUBLER PER TR 53-10-14.  (M)
